Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Geometric and symmetry properties of a nondegenerate diffusion process

Abstract : A diffusion process with smooth and nondegenerate elliptic infinitesimal generator on a manifold M induces a Riemannian metric g on M. This paper discusses in detail different symmetry properties of such a diffusion by geometric methods. Partial differential equations associated with the generator are studied likewise. With an eye to modelling and applications to filtering, relationships between symmetries of deterministic systems and symmetries of diffusion processes are delineated. The incidence of a stochastic framework on the properties of an original deterministic system are then illustrated in different examples. The construction of a diffusion process with given symmetries is also addressed and resulting geometric problems are raised.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00779875
Contributeur : Ist Enpc <>
Soumis le : mardi 22 janvier 2013 - 16:47:42
Dernière modification le : samedi 7 avril 2018 - 01:18:38

Lien texte intégral

Identifiants

Collections

Citation

M. C. Delara. Geometric and symmetry properties of a nondegenerate diffusion process. Annals of Probability, Institute of Mathematical Statistics, 1995, 23 (4), pp.1557-1604. ⟨10.1214/aop/1176987794⟩. ⟨hal-00779875⟩

Partager

Métriques

Consultations de la notice

127